Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Alcoholic, pain in ankle, knee and thigh. Taking etody 60. not cured. Is this pain because of intake of alcohol?

hi i am 29 yrs old male, i have got pricking sort of pain in my ankle , knee and upper part of thight, whenever i climb stairs or turn while sleeping i get this pain, i also get it when i am getting up, doctor had given me etody 60 , but the pain is still there, i do consume alcohol a lot as well, is this pain because of intake of alcohol
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

It may due to excess alcohol intake .alcohol known to be gastric irritant and can lead to gastritis resulting in poor absorption and nutritional deficiencies .Vit bcomplex deficiencies may ad to peripheral neuritis that cause the pains in the extremities . It is advisable to limit alcohol intake and take healthy balanced diet .Vit b1 ,b6, b12, injections will help .
hope your problem soon be over .
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor